# SDR UIEA2010112500183

- Difficulty date: November 25, 2010
- Submitted: November 27, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 51,730 hours, 8,050 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1850
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSP, DAMAGE TO THE LOWER AFT CARGO COMPARTMENT - BS1850, LBL45.5 FLOOR WEB - CRACK/DAMAGE WAS FOUND MEASURING 2.0 IN. X 4.450 IN. (REF FIGURE 1).  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS. SCHEDULE REPEAT INSPECTIONS AT EVERY 5 (FIVE) FC AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1.)
